| Model Number |
2578-15 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block d4, h4 detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6 device code a0401 is being used to capture the reportable event of break.
Event or Problem Description
It was reported to boston scientific corporation that an overstitch suture was used during an endoscopic sleeve gastroplasty procedure on (b)(6), 2025.During the procedure, the suture broke.The procedure was completed using apollo branded sutures.There was no patient complications reported as a result of this event.
Event or Problem Description
It was reported to boston scientific corporation that an overstitch suture was used during an endoscopic sleeve gastroplasty procedure on (b)(6) 2025.During the procedure, the suture broke.The procedure was completed using apollo branded sutures.There was no patient complications reported as a result of this event.According to additional information received on september 19, 2025 the procedure was delayed between 20 and 25 minutes.
Additional Manufacturer Narrative
Block h6.Device code a0401 is being used to capture the reportable event of break.Correction block h6: imdrf code f14 is added to capture the event of prolonged episode of care.Additional information block b5 updated based on information received on september 17, 2025.Block d4 updated based on information received on september 17, 2025.